MathSciNet Relay Station
MathSciNet bibliographic data
MR399852 46G10 (28A45)
Diestel, J.; Uhl, J. J., Jr. The Radon-Nikodym theorem for Banach space valued measures. Rocky Mountain J. Math. 6 (1976), no. 1, 1–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement